News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Reddish/Orange Patch On Right Leg


 angelicmckayla - Thu Jan 24, 2008 9:51 pm

I have several spider veins on my legs. Some are worse than others (like the large patch on my right upper thigh), but down on my right calf, I've noticed this reddish/orange patch. It almost looks like I have some burst capillaries or something, but I'm not sure. It's a little unnerving but it doesn't hurt or anything. Could you shed some light on this situation please?
 Dr. Chan Lowe - Thu Feb 07, 2008 9:40 pm

User avatar Hello Angelicmckayla,

You may, indeed, have a burst blood vessel in your leg basically causing a bruise. The other possibility is that you have an area of eczema or even a fungal skin infection such as ringworm.

If this is not beginning to get better in the next few days I would suggest you have your doctor take a look at this. If it is a burst blood vessel it will heal on its own. If it's one of the other possible causes there may a topical treatment to help it resolve.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here